# SDR UPS98225445

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65327333
- Condition: Corroded
- Location: Nr 2 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C57-581-06.00-03) NR 2 FLAP TRACK FWD ATTACH FITTING MOUNT LUG IS PITTED AND BUSHING IS MIGRATED.  REMOVED AND REINSTALLED NEW FWD FITTING IAW SRM 51-30-2 AND OHM 20-50-03.
